# SDR EGRA9543

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 11211410225
- Condition: Damaged
- Location: M/R Seal
- Part time: 2,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR INNER SEAL WASHERS DAMAGED BEYOND LIMITS. REPLACED WASHERS.
